Endometriosis UK
37,556 members32,971 posts

zoladex injections for endometriosis

Hi guys. I was wondering if anyone could help or if anyone has been through this..

I went into hospital last September with cysts on my ovaries so had them removed, I then I got admitted AGAIN a couple of months ago and that's when I got told about the injections. I started the injections a couple of months ago and I'm having my 3rd one on Monday (4th September) the first one was fine but the second one was horrible, I was throwing up, shaking and felt absolutely rubbing.. All of that stopped 3/4 days later but now I am bleeding really really bad AGAIN and I am still taking my pill. Is this normal or is my body telling me this is another thing that's not working. I could really appreciate the feed back as I don't know anyone on these injections and feel terribly lost :(

11 Replies
oldestnewest

Hi ive had the zoladex injection i had none of the symptoms im on the prostap 3 injection now but it doesnt work as good as the ZOLADEX for me. But everyone is different go back to your dr and ask for a different injection or medication as you don't think the zoladex is good for you.

Take care

Tia xx

Reply

Hi, thanks for commenting.

I went to have my third one yesterday and explained how I was and the nurse who was giving me the injection said she'd never heard of anyone having them problems before and it was probably a bug and if I didn't want it then I don't have too as someone else can have it. She was so rude and all I was doing was looking answers and help. Well I have been exactly the after this one too So it can't be a bug. My doctors are terrible giving out appointments and I haven't got an appointment with my consultant till next month. Is there anything I could do or take just to make me feel a little better?!? Silly question I know.

Reply

That was rude of her they are supposed to be there to help you. I don't know what to suggest to make you feel better you could call your Dr's surgery tell them how your feeling and you would like advice as its making you feel really ill or call your chemist they might have some advice for you. Hope you get some answers and start to feel better soon. Take care xx

Reply

I think I will do that too. Thank you xx

Reply

Hi, I've just finished Prostap but was told I couldn't take my pill while I was on it and told to just use condoms?

Reply

Hi. Oh never.. well when I was in hospital and I said I would give the injections ago the surgeon and my consultant both said I had too. That's really odd. Was told I had to take it right through too without any break :\

Reply

My consultant told me it was something to do with the artificial hormones it gives you. I had the option to do the pull back to back OR Prostap injections. I didn't want to do back to back pill so I was told to stop taking them altogether? I'm not sure which consultant is right but it may be worth looking into cos aside from the menopause symptoms (hot flushes, achy body, tiredness), Prostap was amazing for me. My periods stopped immediately and I've had no pain or bleeding at all x

Reply

Wow wish I had your consultant. I have been in hospital twice in the last 12 months and well it's been a nightmare trying to get answers. I was first told I had ibs and I argued black and blue with them because I knew I didn't have that and I was constantly bleeding and then was told I had endos and cysts on my ovaries to had the cysts removed. Since starting this injection I have been completely evil and Iv had the flushes the lot. My bleeding is unreal and I just keep getting told it will stop sooner or later. In the last 2 years Iv had to coils, 3 different pills and now I'm on these injections. I'm only 26. I will ring the hospital today and see if I can speak to someone if not I will ring the doctors as I can understand what you mean about the hormones xx

Reply

That sounds like the best thing to do. The whole purpose of Prostap (for me at least) was to stop my periods. I was told it stopped oestrogen as it feeds endo. So to me, taking the pill which contains oestrogen kind of defeats the object? Let me know how you get on, I would be interested to hear what they say xx

Reply

Keep us informed hopefully they will be full of good advice that can help you xx

Reply

Will do and I hope so. Xx

Reply

You may also like...